# SDR USAA951358

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99155613
- Condition: Corroded
- Location: Bs 1338
- Part time: 34,764 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/C-3 CHECK INSPECTION, FOUND 2 INCH BY 5 INCH LEVEL 1 CORROSION PREVIOUSLY REWORKED AFT SIDE OF FRAME WEB, STA 1338, BETWEEN LONGERONS 28R AND 28L.  REMOVED CORRODED AREA OF WEB AND INSTALLED DOUBLER REPAIR PER USAIR TYPICAL REPAIR 53-30-16.  (X)
